# SDR DALA2024112111107

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0667761) DAMAGE TOLERANCE EVALUATION REQUIRED FOR REPAIR INSTALLED AT BS 500 BETWEEN S-23R AND S-26R PER ER/A 621921-14. ASSOCIATED ER/A 14-621921 ADDED FOR AC 3739.
